# SDR ASAA2023050343095

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,915 hours, 1,976 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Part number: 5910422
- Condition: Clogged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 IDG DPI POPPED DURING WALK AROUND. GROUNDED - YES. INSPECTED AND REPLACED IDG SCAVENGE AND CHARGE FILTERS, NO DEBRIS FOUND. REF B737-9 AMM 24-11-41, LEAK CHECK GOOD, OPS CHECK GOOD.
